Adjustment of siblings of children with a disability: Methodological issues

Cuskelly, M. M. (1999) Adjustment of siblings of children with a disability: Methodological issues. International Journal for the Advancement of Counselling, 21 2: 111-124.

Author Cuskelly, M. M.
Title Adjustment of siblings of children with a disability: Methodological issues
Journal name International Journal for the Advancement of Counselling   Check publisher's open access policy
ISSN 0165-0653
Publication date 1999-06
Volume 21
Issue 2
Start page 111
End page 124
Total pages 14
Place of publication Dordrecht, The Netherlands
Publisher Kluwer Academic
Collection year 1999
Language eng
Subject C1
380109 Psychological Methodology, Design and Analysis
750307 Families
Q-Index Code C1

Document type: Journal Article
Collection: School of Education Publications
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Access Statistics: 178 Abstract Views  -  Detailed Statistics
Created: Tue, 10 Jun 2008, 15:27:35 EST